王世英 教授
发布时间: 2016-08-09   浏览次数: 12257

 

      姓  名: 王世英
      电  话: 0373-3326148 
      电子邮件: wangshiying@htu.edu.cn

      通信地址: 数学与信息科学学院 
      
邮  编: 453007

个人简历

1990年在陕西师范大学获理学学士学位。1993年在陕西师范大学获理学硕士学位。2000年于郑州大学系统科学与数学系博士研究生毕业,获理学博士学位。2002年8月于华中科技大学系统工程博士后流动站出站,获博士后证书。学士学位论文:《图与补图断裂度的关系》,硕士学位论文:《Cayley 图》,博士学位论文:《Some structure problems for matching in graphs》和博士后研究工作报告:《Some new results of DNA computing and graph theory》。

出版专著2部,在国内外学术刊物上发表学术论文150多篇。培养毕业了36个硕士研究生,6个博士研究生(基础数学5个,系统工程1个)。2005年作为完成人之一(7(13))获中华人民共和国教育部自然科学一等奖;2011年作为第一完成人获山西省科学技术三等奖。

社会兼职

曾经担任中国运筹学学会理事(2004-2012)。现任美国数学评论评论员,中国运筹学会数学规划分会理事,中国运筹学会图论组合专业委员会委员, 山西省数学学会常务理事,山西省工业与应用数学学会理事。

研究方向

离散数学与理论计算机科学。

科研成果与奖励

科研项目

近年主持的科研项目:
国家自然科学基金项目: 
                          1. DNA计算在图论中的应用(10471081)(2005.1-2007.12)
                          2. 图论中NP完全问题的DNA计算 (60773131)( 2008.01-2008.12
                          3. 网络可靠性参数的优化研究(61070229)(2011.01-2013.12)
                          4.教育部博士点基金(博导类) 网络连通性优化研究(20111401110005) (2012.01-2014.12)
                          5.互连网络容错理论(61370001) (2014.01-2017.12)


                          山西省自然科学基金项目: 
                          1. 图论和DNA计算中若干新课题(20041002)(2004.1-2006.12)
                          2. 若干NP完全问题的DNA计算 (2008011010)( 2008.01-2010.12)
                          3. 山西省研究生教育改革研究课题资助项目:交叉学科研究生教学的探讨(20062003)(2007.01-2009.12)

论文著作

2016年论文和著作

1. Mujiangshan Wang, Shiying Wang, The 1-good-neighbor diagnosability of Cayley graphs generated by transposition trees under the PMC model and MM* model, International Journal of Computer Mathematics DOI: 10.1080/00207160.2015.1119817(SCI,EI).

2. Ruixia Wang, Shiying Wang. Kings in strong tournaments, Ars Combinatorics 126 (2016) 351-358 (SCI).

3. Mujiangshan Wang, Wenguo Yang, Yubao Guo, Shiying Wang, Conditional Fault Tolerance in a Class of Cayley Graphs, International Journal of Computer Mathematics, 93 (1) (2016) 67-82 (SCI,EI).

4. Mujiangshan Wang, Yuqing Lin; Shiying Wang, The 2-good-neighbor diagnosabilityofCayley graphs generated by transposition trees under the PMC model and MM* model, Theoretical Computer Science 628 (2016) 92-100(SCI, EI,MR).

5. Shiying Wang, Weiping Han, The g-good-neighbor conditional diagnosability of n-dimensional hypercubes under the MM* model, Information Processing Letters 116 (2016) 574–577 , (SCI,EI,MR).

6. 马晓蕾,王世英,王贞化,交叉立方体的1好邻连通度和诊断度, Advances in Applied Mathematics 应用数学进展, 2016, 5(3), 282-290.

7. Shiying Wang, Meiyu Wang, Lei Zhang, A sufficient condition for graphs to be super k-restricted edge connected, Discussiones Mathematicae Graph Theory (SCI).

8. Shiying Wang, Zhenhua Wang, Mujiangshan Wang, The 2-extra connectivity and 2-extra diagnosability of bubble-sort star graph networks, The Computer Journal (DOI: 10.1093/comjnl/bxw037).(SCI, EI,英国计算机协会的会刊,澳大利亚的官方期刊标准属于A*级别刊物).

9. Mujiangshan Wang, Shiying Wang, Diagnosability of Cayley graph networks generated by transposition trees under the comparison diagnosis model, Annals of Applied Mathematics 32: 2 (2016) 166-173.

2015年论文和著作

1. Shiying Wang, Jing Li, Yuxing Yang, Unchanging the diameter of k-ary n-cube networks with faulty vertices, International Journal of Computer Mathematics 92 (1) (2015) 15-28.(SCI,EI,MR3293021).

2. Kai Feng, Shiying Wang, Strong matching preclusion for two-dimensional torus networks, International Journal of Computer Mathematics 92 (3) (2015) 473-485(SCI,EI,MR3298063).

3. Shiying Wang, Lei Zhang, Shangwei Lin, k-restricted edge connectivity in (p+1)-clique-free graphs, Discrete Applied Mathematics 181 (2015 ) 255-259(SCI,EI,影响因子0.802, MR3284530).

4. Yuxing Yang, Shiying Wang, A note on Hamiltonian paths and cycles with prescribed edges in the 3-ary n-cube, Information Sciences 296 (2015) 42–45(SCI,EI, 影响因子4.038,MR3284191).

5. Shiying Wang, Nana, Zhao,Degree Conditions for graphs to be maximally k-restricted edge connected and super k-restricted edge connected, Discrete Applied Mathematics 184 (2015) 258–263 (SCI,EI,影响因子0.802, MR3320726).

6. 张磊,王世英, 图是λk-最优的和超级-λk的度条件, 山西大学学报(自然科学版),2015,38(1): 54-77.

7. 王美玉, 王世英, 图是极大3限制边连通的充分条件, 山东科学,2015, 28(3): 80-83.

8. Kai Feng, Shiying, Guozhen Zhang, Link failure tolerance in the arrangement graphs, International Journal of Foundations of Computer Science 26 ( 2 ) (2015) 241–254 (SCI, EI,MR3343155).

9. Shiying Wang, Kai Feng, Yubao Guo, Sufficient conditions for maximally $k$-isoperimetric edge connectivity of graphs, International Journal of Foundations of Computer Science, 26 (5) (2015) 583–598(SCI, EI,MR3391837).

10. Yuxing Yang, Shiying Wang, Jing Li. Subnetwork preclusion for bubble-sort networks, Information Processing Letters 115 (9) (2015) 817-821(SCI, EI, MR3369014).

11. Yunxia Ren, Shiying Wang, Conditional matching preclusion sets for an mixed-graph of the star graph and the bubble-sort graph, the Lecture Notes in Computer Science series, 9225 (2015) 630-638 (EI).

12. Yunxia Ren, Shiying Wang, Diagnosability of bubble-sort graph networks under the comparison diagnosis model, Proceeding of 2015 International Conference on Computational Intelligence and Communication Networks, pp. 823-826, 2015.

13. Weiping Han,Shiying Wang, The g-Extra Conditional Diagnosability of Folded Hypercubes, Applied Mathematical Sciences, 9 (146) (2015) 7247-7254.

2014年论文和著作

1. Shiying Wang, Kai Feng, Strong matching preclusion for torus networks, Theoretical Computer Science 520 (2014) 97–110(SCI,EI,MR).

2. Shiying Wang, Shurong Zhang, Hamiltonian path embeddings in conditional faulty k-ary n-cubes, Information Sciences, 268 (2014) 463–488 (SCI,EI, 影响因子4.038,MR).

3. Shiying Wang, Kai Feng, Fault tolerance in the arrangement graphs, Theoretical Computer Science, 533 (2014) 64–71 (SCI,EI, MR).

4. Yuxing Yang, Shiying Wang, Jing Li, Conditional connectivity of recursive interconnection networks respect to embedding restriction, Information Sciences 279 (2014) 273–279(SCI,EI, 影响因子4.038, MR).

5. Jing Li, Shiying Wang, Yuxing Yang, Panconnectivity and pancyclicity of the 3-ary n-cube network under the path restrictions. Applied Mathematics and Computation 243 (2014) 339–348(SCI,EI,MR,TOP).

6. Shiying Wang; Lei Zhang, Sufficient conditions for k-restricted edge connected, Theoretical Computer Science 557(2014)66-75(SCI,EI,MR).

7. 任云霞,王世英. 星图网络的定向图. 河南师范大学学报(自然科学版),2014, 42(4): 1-5.

8. 王晓丽;王世英, 非极大弧连通有向图弧连通度的下界, 山东科学, 2014, 27(1): 98-101.

9. (登记) 张淑蓉,王世英,董操, 边故障k 元n 立方体的超级哈密顿交织性, 计算机工程与应用,2014, 50(21): 39-43.

2013年论文和著作

1. Yuxing Yang, Shiying Wang, Fault-free Hamiltonian cycles passing through a linear forest in ternary n-cubes with faulty edges, Theoretical Computer Science, 491 (2013) 78–82(SCI,EI Accession number: 20132416420446, MR3062787).

2. Ruixia Wang and Shiying Wang, UNDERLYING GRAPHS OF 3-QUASI-TRANSITIVE DIGRAPHS AND 3-TRANSITIVE DIGRAPHS, Discussiones Mathematicae Graph Theory 33(2) (2013) 429–435.(ISSN:1234-3099,MR3054189).

3. Shurong Zhang, Shiying Wang, Many-to-many disjoint path covers in k-ary n-cubes, Theoretical Computer Science, 491 (2013) 103–118 (SCI,EI Accession number: 20132416420442, MR3062790).

4. Shiying Wang, Jing Li, Shangwei Lin, Ruixia Wang, Fault-tolerant embedding of cycles of various lengths in k-ary n-cubes, Information and Computation,230 (2013) 55–66(SCI,IDS 号: 220TB, EI Accession number: 20133016529359, MR3096361, 中国计算机学会推荐国际学术会议和期刊目录(2012年)A类 ).

5. Shiying Wang, Kai Feng, Guozhen Zhang, Strong matching preclusion for k-ary n-cubes, Discrete Applied Mathematics, 2013, 61(18) 3054–3062 (SCI,EI Accession number: 20134817020578, MR3126671).

6. Ruixia Wang, Shiying Wang, A sufficient condition for graphs to be λk-optimal, Discrete Applied Mathematics, 2013, 161 (18) 3048–3053 (SCI,EI Accession number: 20122115046375, MR3126670).

7. 张雪飞,王世英,完全偶图的定向图, 山东科学, 2013, 26(3): 1-4.

8. 任云霞, 王世英, 成本倒推装卸工问题. 河南科学,2013, 31(7): 941-946.

9. 冯凯, 王世英, k元n方体的边容错性, 山西大学学报(自然科学版), 2013, 36 (3): 389-392.

10. 杨玉星, 王世英. k元n立方网络的k圈排除问题的递归算法, 计算机应用,2013,33(9):2401—2403,240.

11. 王牟江山,杨文国,王世英. 对称群上Cayley图的条件匹配排除数, 应用数学学报(一级学科主学报) ,2013,36(5): 813-820.

2012年论文和著作

1. Shiying Wang, Yuxing Yang, Fault tolerance in bubble-sort graph networks, Theoretical Computer Science, 2012, 421: 62-69(SCI特二区,EI).

2. Shiying Wang, Kai Feng, Shurong Zhang, Jing Li, Embedding long cycles in faulty k-ary 2-cubes, Applied Mathematics and Computation, 2012, 218 (9): 5409-5413 (SCI EI).

3. Shiying Wang,Lei Zhang,Shangwei Lin,A neighborhood condition for graphs to be maximally k-restricted edge connected, Information Processing Letters, 2012, 112 (3): 95-97(SCI EI).

4. Yuxing Yang, Shiying Wang, Conditional connectivity of star graph networks under embedding restriction, Information Sciences, 2012, 199 (15): 187–192 (SCI特一区,EI).

5. Shiying Wang,Guozhen Zhang, Kai Feng, Fault tolerance in k-ary n-cube networks, Theoretical Computer Science, 460 (2012) 34–41 (SCI特二区,EI).

6. Shiying Wang, Shurong Zhang, Embeddings of hamiltonian paths in faulty k-ary 2-cubes, Discussiones Mathematicae Graph Theory, 2011, 32(1): 47-61.

7. Yuxing Yang, Shiying Wang, Fault-free Hamiltonian cycles passing through a linear forest in ternary n-cubes with faulty edges, Theoretical Computer Science, DOI: 10.1016/j.tcs.2012.10.048(SCI特二区 ,EI)

8. 王世英,李晶,杨玉星, 互连网络的容错嵌入(专著). 北京:科学出版社,2012.

2011年文章

1. Shiying Wang, Ruixia Wang, Independent sets and non-augmentable paths in arc-locally in-semicomplete digraphs and quasi-arc- transitive digraphs, Discrete Mathematics, 2011, 311(4):282-288(SCI,EI)

2. Shangwei Lin, Shiying Wang, Chunfang Li,Panconnectivity and edge-pancyclicity of k-ary n-cubes with faulty elements, Discrete Applied Mathematics, 2011,159 (4): 212-223(SCI特二级区,EI) 3. Jing Li, Shiying Wang, Di Liu, Pancyclicity of ternary n-cube networks under the conditional fault model,Information Processing Letters, 2011, 111(8): 370-374.(SCI,EI)

4.冯凯,王世英.带有条件故障边的k元2方体的圈嵌入.计算机工程与应用(二级主学报), 2011

5. Shiying Wang, Shurong Zhang, Embedding hamiltonian paths in k-ary n-cubes with conditional edge faults,Theoretical Computer Science, 2011, 412(46): 6570-6584,(SCI特二区,EI)

6. Jing Li, Shiying Wang, Di Liu, Shangwei Lin, Edge-bipancyclicity of the k-ary n-cubes with faulty nodes and edges, Information Sciences, 2011, 181 (11): 2260–2267(SCI特一区,EI).

7. Shiying Wang, Jing Li, Ruixia Wang, Hamiltonian paths and cycles with prescribed edges in the 3-ary n-cube, Information Sciences 181(14) (2011) 3054-3065(SCI特一区,EI).

8. 王世英,杨玉星,林上为,李晶. 图的孤立断裂度. 数学学报, 2011, 54(5) : 861-874(一级主学报)。

9. Shiying Wang, Yuxing Yang, Jing Li, Shangwei Lin, Hamiltonian cycles passing through linear forests in k-ary n-cubes, Discrete Applied Mathematics 2011, 159 (14): 1425-1435 (SCI特二区,EI). 10. Shiying Wang, Guozhen Zhang, Xiuli Wang, Sufficient conditions for maximally edge-connected graphs and arc-connected digraphs, The Australasian Journal of Combinatorics, 50 (2011) 233-242.

11. 杨玉星,王世英.泡形互连网络的条件连通性度量.计算机工程及其应用,2011, 47(22): 13-16.(二级主学报).

12. 林上为, 李春芳,王世英. 含有两个非临界点的强连通定向图的弧数. 运筹学学报,2011,15(3): 57-61(二级主学报).

2010年论文

1. Shiying Wang, Shangwei Lin,Path embeddings in faulty 3-ary n-cubes, Information Sciences 180(1)(2010)191-197(SCI特一级区IDS Number: 523XK, EI,影响因子3.291).

2. Ruixia Wang, Aimin Yang, Shiying Wang, Kings in locally semicomplete digraphs, Journal of Graph Theory, 2010,63(4):279-287(SCI特二级区SCI IDS 号: 567HC ).

3.Shiying Wang, Jing Li, Lihong Wu, Shangwei Lin, Neighborhood conditions for graphs to be super restricted edge connected, Networks,2010,56(1):11-19(SCI特二级区, IDS 号: 632SH, EI).

4. Shiying Wang, Jing Li, Wei Han, Shangwei Lin, The base sets of primitive zero-symmetric sign pattern matrices with zero trace, Linear Algebra and its Applications, 2010, 433(3): 595-605(SCI特二级区,IDS 号: 611GT).

5. Shiying Wang, Ruixia Wang, Shangwei Lin, Jing Li, Matching preclusion for k-ary n-cubes, Discrete Applied Mathematics, 158(18) (2010): 2066-2070(SCI特二级区, EI).

6. 李晶,王世英 . 求二部图的最大匹配图的一种算法.电子学报(一级主学报), 2010,38(1):161-166.

7. 张淑蓉,王世英.有故障点的广义4元n方体中不同长度的路的嵌入。计算机工程与应用(二级主学报)2010,46(14):81-83,87.

8. Shiying Wang,Jun Yuan,A degree condition for hamiltonian digraphs,Southeast Asian Bulletin of Mathematics,2010,34(3):523-536.

9. 王世英,任云霞. 网络边连通性的最优化.数学的实践与认识, 2010,40(6):145-150.

10. Jiangshan Wangmu , Jun Yuan, Shangwei Lin, Shiying Wang, Ordered and Ordered Hamilton Digraphs, Chinese Quarterly Journal of Mathematics, 2010, 25 (3): 317-326.

2009年论文和著作

1. 王世英, 林上为. 网络连通性的最优化(专著).北京:科学出版社,2009.

2. Shangwei Lin, Shiying Wang, Super p-Restricted Edge Connectivity of Line Graphs, Information Science, 179 (2009) 3122–3126 (SCI特一级区, IDS Number: 479HA EI),

3. Shiying Wang, Shangwei Lin,The k-restricted edge connectivity of undirected Kautz graphs, Discrete Mathematics,2009,309(13):4649-4652(SCI, EI).

4. Shiying Wang, Ruixia Wang, The structure of strong arc-locally in-semicomplete digraphs, Discrete Mathematics,(SCI, EI) .

5.黄学臻, 林上为, 王世英. 一类无向Kautz图的k限制边连通度的上界,应用数学学报(一级主学报),2009, 269-276.

6. 王世英.交叉学科研究生教学的探讨, 山西财经大学学报(高等教育版),2009,12(1):42-45 .

7. Guozhi Zhang, Shiying Wang, Matrix Multiplication Based on DNA Computing, The 5th International Conference on Natural Computation and the 6th International Conference on Fuzzy Systems and Knowledge Discovery(EI, ISTP)

2008年论文

1. Shiying Wang(王世英), Jun Yuan, Aixia Liu, k-Restricted edge connectivity for some interconnection networks, Applied Mathematics and Computation, 2008,201(1-2):587-596. (SCI IDS Number:312HQ, EI).

2. Shiying Wang(王世英), Shangwei Lin, Sufficient conditions for a graph to be super restricted edge-connected, Networks, 2008, 51(3):200-209.(SCI IDS Number: 300WF, EI: Accession number:083811547410)

3. WANG Shiying(王世英), YUAN Jun LIN, Shangwei, DNA Labelled Graphs with DNA Computing, Science in China, Series A: Mathematics, 2008,51(3):437-452( SCI: IDS Number: 258SK).

4. Shiying Wang(王世英), Shangwei Lin, Chunfang Li, Sufficient conditions for super k-restricted edge connectivity in graphs of diameter 2, Discrete Mathematics, 2009,309(4):908-919(SCI,EI) 5. 原军,王世英,刘爱霞. 一些DNA图的标号. 中北大学学报,2008,29(1): 4-7.

6. Wang Shi-Ying(王世英), Lin Shang-Wei, Li Chun-Fang, A Sufficient Condition for -Optimal Graphs, Intelligent Information Management Systems and Technologies , 2008, 4(1) : 23-34.

7. 王世英, 郭继文, 一类(k+1)-色有向图的本原指数, 应用数学, 2008, 21(4):778-786.

8. 林上为,王世英,李春芳. $/lambda_k$最优图的充分条件, 数学认识与实践, 2008,38(12):208-213.

9. Shiying Wang(王世英),Shangwei Lin, $/lambda'$-optimal digraphs, Information Processing Letters, 2008,108 (6) 386-389(SCI IDS Number: 370IG, EI) .

10. Shiying Wang(王世英), Jun Yuan, Aixia Liu, Sufficient conditions for super-arc-strongly connected oriented graphs, Graphs and Combinatorics, 2008, 24(6):587-595(SCI IDS Number: 378RP).

11. Jun Yuan, Aixia Liu, Shiying Wang(王世英), Sufficient Conditions for Bipartite Graphs to Be Super k-Restricted Edge Connected, Discrete Mathematics, 2009,309(9):2886-2896(SCI,EI).

关      闭
河南师范大学数学与信息科学学院  中国河南省新乡市建设东路46号  
邮政编码:453007  电话:0373-3326148  E-mail:math@htu.cn
版权所有©2010  all rights reserved.